December 2017

Volume: 75, Number: 10

Table of contents

editorial

Why a case report is more than just an unexpected observation
S. de Bie, T. van Gelder

review

Nephrotic syndrome under treatment with dasatinib: be aware of a possible adverse drug reaction
A.H.G. Muller-Hansma, J. van der Lugt, C.M. Zwaan

original article

Patterns of anti-TNF use and associated treatment outcomes in inflammatory bowel disease patients: results from an analysis of Dutch health insurance claims data
S.J.A. Bots, D.R. Hoekman, M.A. Benninga, C.Y. Ponsioen, G.R. DâHaens, M. Löwenberg
The added value of clinical geriatric assessment prior to geriatric rehabilitation
N. Goos-Peek, G.D. De Lange, S.B. Diraoui, W.W.A. van Maarschalkerweerd, A. de Jonghe

case report

âKhatatoniaâ â cathinone-induced hypertensive encephalopathy
P. Bede, N. El-Kininy, F. OâHara, P. Menon, E. Finegan, D. Healy
Successful treatment of leptomeningeally metastasised pituitary carcinoma with temozolomide
A. van der Vlist, T.J. Snijders, A.M.E. Stades, W.G.M. Spliet, F.Y.F.L. De Vos
Solitary mediastinal angiomatosis: report of two cases and review of the literature
I. ÄakoviÄ Bacalja, I. NikoliÄ, P. PaviÄ, K. Krpina, D. DikliÄ, I. Å ola, N. Hudorovic, J. Bacalja

photo quiz

Fatal sudden paralysis of the lower extremities
Y. de Jong, B.M. de Kok, H.D. Thang, H.M.A. Hofstee
Answer to Photo Quiz: Fatal sudden paralysis of the lower extremities

Air is everywhere
A.C. Westgeest, T. van Wesemael, M. Groenendijk
Answer to Photo Quiz: Air is everywhere

letter

A more restrictive use of quinolones in patients with community acquired pneumonia is urgently needed
J.M. Van Berge Henegouwen1, G.H. Groeneveld, M.G.J. de Boer, L.G. Visser